# SDR REXA2022062101267

- Difficulty date: May 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: 601R1340312
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON CENTER HINGE BEARING LUG BORE E WAS FOUND TO BE OVERSIZED. 	REPAIRED R/H AILERON CENTER HINGE BEARING LUG BORE IAW MHIRJ REO 690-57-61-260,REV --, 2022-05-15.
